On the Performance of Multiple Imputation Based on Chained Equations in Tackling Missing Data of the African α(3.7) -Globin Deletion in a Malaria Association Study.

Sepúlveda, N; Manjurano, A; Drakeley, C; Clark, TG; (2014) On the Performance of Multiple Imputation Based on Chained Equations in Tackling Missing Data of the African α(3.7) -Globin Deletion in a Malaria Association Study. Annals of human genetics, 78 (4). pp. 277-89. ISSN 0003-4800 DOI: https://doi.org/10.1111/ahg.12065

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/ahg.12065

Abstract

Share

Download

Filename: ahg0078-0277.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar